Jump to content
Important Survey - Please Participate ×

rondomanic53 ,new member


[ro...]

Recommended Posts

Hi,

I have viewed this forum for over a year but I wish to join now,I am still a member of Benzowithdrawal.com forum,but lately I am need of more support .

I was prescribed .5mg Ativan for 3 months ,Jan 2010 to April 2010, Physch Dr. had me dry taper with Klonopin over 3 weeks.Benzo free April 25th 2010.

Other than some antibiotics have taken nothing else durring past 17 months.

Withdrawals have been just awful, actually has been worse past 2 months,very few partial windows in the past year, very discouraged to say the least.

Not able to work yet,feeling like this is never going to improve!!

Was prescribed Ativan for anxiety due to misdiagnosis of tumor in my colon that was making me sick,Docs thought it was just anxiety.

Low dose relatively short term use sooo much suffering, I am still in shock!

Current symptoms , extreme fatigue,anxiety,depression, head fog, light headeness,some internal tremors mostly abdomen , pain in pelvic region constantly.

I miss my life!!!

Ron

Link to comment
Share on other sites

Hi Ron,

 

So sorry you have been having such a difficult time and you had a misdiagnosis. Have any of your symptoms improved and have you discussed this with your doctor? If it were me, and my symptoms had worsened in the last few months, I would want to get a complete check-up to relieve any concerns. We're here to support you and help you cope with this. Welcome to BB.

Link to comment
Share on other sites

Hi Rondo,

Just a little confused. Your doc had you dry taper with Klonopin?  So you were on Ativan and then used Klonopin to handle the taper? Not sure. Could you clarify?

amb

Link to comment
Share on other sites

Hi,Thanks for the reply well my Physch Doc had me dry taper with K for 3 weeks, 1mg down to an .25 mg than jump off.

I did not know what to do,I have never taken any drug like Benzos before I had no idea and just trusted my Doc.

The nightmare has been just awful I didn't learn about the Ashton manual until 2 months in withdrawals.Big mistake for me like sooo many I was just a victim of our medical system.

I had interdose withdrawals very early on from Ativan my GP said "your on too low a dose to worry" Docs at least some just are not up to speed on Benzos.

The old story for me,I was sick from a Tumor and trusted all and everyone,fear trusts the first option presented,I wish I knew what I know now then like so many before me.17 months later still sick,some symptoms have fizzled others like anxiety,depression, weakness,fatigue, pelvic pains,DR are still daily symptoms.Sadly I had hoped for a speedy recovery,alas this has not come to pass.6- 18 months I here are the averages to feelbetter but in my case it maybe much longer not sure what to believe.

Thanks,

Ron

Link to comment
Share on other sites

We'll be here to support you Ron, and help you cope through this process. It really helps to be in a supportive environment and know that you are not alone with this. If you have any questions, please don't hesitate to ask. There are different sections here that can address your specific concerns about anxiety, depression and many topics in the threads where buddies help each other find ways to deal with their withdrawal symptoms. Take care. :)
Link to comment
Share on other sites

  • 4 years later...

dear rondo,

 

it has been so long since i have posted but i have not forgotten you and our friends here. i have not forgotten your encouragement to me.

 

a Jewish immunologist is treating me now.  In fact, he is Israeli.  Sometimes i hear him speak Hebrew to others on his staff.  He also has others from all walks of life on his staff.  They all care.

 

My treatments are called IVig which means that I get an IV of healthy human immune system antibodies from 1000 to 2000 donors.  I receive the IV every three weeks and it takes about 4 hours each time.  I haven't felt any healing yet but my immunologist has not given up on me.  Either has my husband.

 

My doctor does not believe or treat with those awful drugs that hurt you and me.  Even though I have declined under many treatments over these past few years I have still refused to ever take a benzo or antidepressant or any other kind of addictive pharmaceutical psych drug.  I continue to suffer but I won't ever let a doctor talk me into taking those poisons ever again!

 

I wanted to send you this short note because if you are interested in hearing all that I have learned and if it would be of any benefit to you, your loved ones and friends, then I can share all I have learned about the IVig treatment. 

 

Shalom, Hope4us

Link to comment
Share on other sites

×
×
  • Create New...